# SDR 97UAL900662

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Switch
- Part number: 38760244
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN AUTOMATICALLY THREE TIMES.  *S/D*  FOUND LOP FAULT ON ECU.  REPLACED LOP SWITCH AND RAN APU WITH PNUEMATIC LOADS.  OPERATIONAL CHECK OK WITH NO MESSAGES OR AUTO SHUTDOWNS.
